# SDR P5CA9600774

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FORWARD FAIRING AFT OUTBOARD EDGE CRACKED AND RIVETS SHEARED.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-40-03.
